The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Type

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 53.

Monoyios, Michael (2005) The minimal entropy measure and an Esscher transform in an incomplete market model. . . (Submitted)

Li, C. and Maini, P. K. (2005) An evolving network model with community structure. Journal of Physics A: Mathematical and General, 38 (45). pp. 9741-9749.

Chapman, S. J. and Salazar, J. D. (2005) Asymptotic approximation of eigenvalues of vector equations. Eurpoean Journal of Applied Mathematics, 16 (4). pp. 447-466. ISSN 0956-7925

Chapman, S. J. and Mortimer, D. B. (2005) Exponential asymptotics and Stokes lines in a partial differential equation. Proceedings of the Royal Society of London A, 461 (2060). pp. 2385-2421. ISSN 1364-5021

Hinch, R. and Chapman, S. J. (2005) Exponentially slow transitions on a Markov chain: the frequency of Calcium Sparks. European Journal of Applied Mathematics, 16 (4). pp. 427-446. ISSN 0956-7925

Hambly, B. M. and Martin, J. B. (2005) Heavy tails in last passage percolation. probability theory and related fields . (In Press)

Moroz, Irene M. (2005) The extended Malkus-Robbins dynamo as a perturbed Lorenz system. Nonlinear Dynamics, 41 (1-3). pp. 191-210.

Lee, M. E. M. and Ockendon, H. (2005) A continuum model for entangled fibres. European Journal of Applied Mathematics, 16 (2). pp. 145-160.

Shaw, William T. and Dougan, Andrew J. (2005) Curvature corrected impedance boundary conditions in an arbitrary basis. IEEE Transactions on Antennas and Propagation . (In Press)

Lee, M. E. M. and Ockendon, H. (2005) A continuum model for entangled fibres. European Journal of Applied Mathematics, 16 . pp. 145-160.

Meyer-Hermann, M. E. and Maini, P. K. and Iber, D. (2005) Analysis of B cell selection mechanisms in the adaptive immune response. Immunobiology, 210 (6-8). p. 372. ISSN n/a

Fowler, A. C. (2005) Asymptotic methods for delay equations. J. Eng. Maths., 53 . pp. 271-290.

Iber, D. and Gruhn, T. and Maini, P. K. and Lipowsky, R. (2005) B cell activation and affinity discrimination by receptor segregation? Immunobiology, 210 (6-8). p. 539.

Byrne, H. M. and Alarcon, T. and Maini, P. K. (2005) Cancer modelling: Getting to the heart of the problem. Journal of Physiology, 561P, SA9 . 4P.

Clavez, V. and Korobeinikov, A. and Maini, P. K. (2005) Cluster formation for multi-strain infections with cross-immunity. Journal of Theoretical Biology, 233 (1). pp. 75-83.

Li, C. and Maini, P. K. (2005) Complex networks generated by the Penna bit-string model: emergence of small-world and assortative mixing. Physical Review E, 72 (4). 045102-1.

Page, K. M. and Maini, P. K. and Monk, N. A. M. (2005) Complex pattern formation in reaction diffusion systems with spatially-varying parameters. Physica D, 202 (1-2). pp. 95-115.

Scott, C. F. and Sander, G. C. and Norbury, John (2005) Computation of capillary surfaces for the Laplace–Young equation. The Quarterly Journal of Mechanics and Applied Mathematics, 58 (2). pp. 201-212.

McSharry, P. E. and McGuinness, M. J. and Fowler, A. C. (2005) Confronting a cardiovascular system model with heart rate and blood pressure data. Comput. Cardiol., 32 . pp. 587-590.

Norbury, John and Sander, G. C. and Scott, C. F. (2005) Corner solutions of the Laplace–Young equation. The Quarterly Journal of Mechanics and Applied Mathematics, 58 (1). pp. 55-71.

Heath-Brown, D. R. and Browning, T. D. (2005) Counting rational points on hypersurfaces. J. Reine Angew. Math., 584 . pp. 83-115.

Meyer-Hermann, M. E. and Maini, P. K. (2005) Cutting edge: back to "one-way" germinal centers. The Journal of Immunology, 174 (5). pp. 2489-2493.

Fowler, A. C. and McGuinness, M. J. (2005) A delay recruitment model of the cardiovascular control system. J. Math. Biol., 51 (5). pp. 508-526.

Alarcon, T. and Byrne, H. M. and Maini, P. K. (2005) A design principle for vascular beds: the effects of complex blood rheology. Microvascular Research, 69 (3). pp. 156-172.

Cook, P. R. and Hieda, M. and Winstanley, H. and Maini, P. K. and Iborra, F. J. (2005) Different populations of RNA polymerase II in living mammalian cells. Chromosome Research, 13 (2). pp. 135-144.

Howison, S. D. and Ockendon, J. R. and Oliver, J. M. and Purvis, R. and Smith, F. T. (2005) Droplet impact on a thin fluid layer. Journal of Fluid Mechanics . (In Press)

Reisinger, Christoph and Wittum, Gabriel (2005) Efficient hierarchical approximation of high-dimensional option pricing problems. SIAM Journal on Scientific Computing . (Submitted)

Hajek, D. and Kolar, P. and Maini, P. K. and Starha, P. (2005) Extracellular volume regulation and growth. Medical Hypotheses, 64 (2). pp. 303-306.

Meyer-Hermann, M. E. and Maini, P. K. (2005) Interpreting two-photon imaging data of lymphocyte motility. Physical Review E, 71 (6). 061912-1.

Howison, Sam and Steinberg, Mario (2005) A matched asymptotic expansions approach to continuity corrections for discretely sampled options. Part 1: barrier options. Applied Mathematical Finance . (In Press)

Howison, Sam (2005) A matched asymptotic expansions approach to continuity corrections for discretely sampled options. Part 2: Bermudan options. Applied Mathematical Finance . (In Press)

Howison, Sam (2005) Matched asymptotic expansions in financial engineering. Journal of Engineering Mathematics . (In Press)

Ribba, B. and Marron, K. and Agur, Z. and Alarcon, T. and Maini, P. K. (2005) A mathematical model of Doxorubicin treatment efficacy on non-Hodgkin’s lymphoma: Investigation of current protocol through theoretical modelling results. Bulletin of Mathematical Biology, 67 (1). pp. 79-99.

Dyson, R. J. and Howell, P. D. and Breward, C. J. W. and Herdman, P. and Brander, J. (2005) Mathematical modelling of curtain coating. Proceedings of the 6th European Coating Symposium ECS2005 .

Roose, T. and Chapman, S. J. and Maini, P. K. (2005) Mathematical models of avascular cancer. SIAM Review . (In Press)

Schmitz Abe, Klaus and Shaw, William T. (2005) Measure order of convergence without an exact solution, Euler vs Milstein scheme. International Journal of Pure and Applied Mathematics, 24 (3). pp. 365-381.

Bampfylde, C. J. and Brown, N. D. and Gavaghan, D. J. and Maini, P. K. (2005) Modelling rain forest diversity: the role of competition. Ecological Modelling, 188 (2-3). pp. 253-278.

Maini, P. K. (2005) Morphogenesis, Biological, Encyclopedia of Nonlinear Science. Encyclopedia of Nonlinear Science, n/a (n/a). pp. 587-588.

Farmer, C. L. and Howison, S. D. (2005) The motion of a viscous filament in a porous medium or Hele-Shaw cell: a physical realisation of the Cauchy-Riemann Equations. Applied Mathematics Letters . (In Press)

Madzvamuse, A. and Maini, P. K. and Wathen, A. J. (2005) A moving grid finite element method for the simulation of pattern generation by Turing models on growing domains. Journal of Scientific Computing, 24 (2). pp. 247-262.

Alarcon, T. and Byrne, H. M. and Maini, P. K. (2005) A multiple scale model for tumor growth. Multiscale Model Simulation, 3 (2). pp. 440-475.

Maini, P. K. and Dallon, J. C. and Sherratt, J. A. (2005) A multiscale model for collagen alignment in wound healing. Journal of Physiology, 561P, SA11 . 5P.

Korobeinikov, A. and Maini, P. K. (2005) Nonlinear incidence and stability of infectious disease models. Mathematical Medicine and Biology, 22 (2). pp. 113-128.

Heath-Brown, D. R. and Banks, W. D. and Shparlinski, I. E. (2005) On the average value of divisor sums in arithmetic progressions. International Mathematics Research Notices (1). pp. 1-25.

Heath-Brown, D. R. and Praeger, C. E. and Shalev, A. (2005) Permutation groups, simple groups and sieve methods. Israel Journal of Mathematics, 148 . pp. 347-375.

Heath-Brown, D. R. and Browning, T. D. (2005) Plane curves in boxes and equal sums of two powers. Mathematische Zeitschrift, 251 . pp. 233-247.

Bellomo, N. and Maini, P. K. (2005) Preface. Mathematical Models and Methods in Applied Sciences, 15 (11). iii-viii.

Addison, J. A. and Howison, S. D. and King, J. R. (2005) Ray methods for Free Boundary Problems. Quarterly of Applied Mathematics . (In Press)

Smallbone, K. and Gavaghan, D. J. and Gatenby, R. A. and Maini, P. K. (2005) The role of acidity in solid tumour growth and invasion. Journal of Theoretical Biology, 235 (4). pp. 476-484.

Whitehouse, S. G. and Lewis, S. R. and Moroz, I. M. and Read, P. L. (2005) A simplified model of the Martian atmosphere - Part 1: a diagnostic analysis. Nonlinear Processes Geophysics, 12 . pp. 603-623.

Whitehouse, S. G. and Lewis, S. R. and Moroz, I. M. and Read, P. L. (2005) A simplified model of the Martian atmosphere - Part 2: a POD-Galerkin analysis. Nonlinear Processes in Geophysics, 12 . pp. 625-642.

Bruin, N. and Flynn, E. V. (2005) Towers of 2-covers of hyperelliptic curves. Transactions of the American Mathematical Society, 357 . pp. 4329-4347. ISSN 0002-9947

Yeh, Li-Chin and Norbury, John (2005) Variational problems with singular perturbation. Nonlinear Analysis . (In Press)

This list was generated on Thu Oct 23 05:14:40 2014 BST.